# SDR HEEA071968

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,420 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Part serial: 9702134
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOLTAGE WAS AT 24 VOLTS AND THEN DROPPED TO 20 WITH ONLY THE BATTERY SWITCHES ON. REPLACED WITH SERVICEABLE BATTERY.
